Invariant algebras on noncompact Riemannian symmetric spaces
Doklady Akademii Nauk, Tome 207 (1972) no. 3, pp. 513-516
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_3_a0,
author = {M. L. Agranovskii},
title = {Invariant algebras on noncompact {Riemannian} symmetric spaces},
journal = {Doklady Akademii Nauk},
pages = {513--516},
year = {1972},
volume = {207},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_3_a0/}
}
M. L. Agranovskii. Invariant algebras on noncompact Riemannian symmetric spaces. Doklady Akademii Nauk, Tome 207 (1972) no. 3, pp. 513-516. http://geodesic.mathdoc.fr/item/DAN_1972_207_3_a0/